# SDR DL76L961803

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Wire
- Condition: Chafed
- Location: Pax Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WIRING FOR F/C SEAT 2-A AND OTHER SEATS ON CIRCUIT SHORTED AND BURNED THROUGH.  PULLED ASSOCIATED CIRCUIT BREAKERS, P-36 AND P-37 IN E/E COMPARTMENT PER MTC CO-ORDINATOR.  REPAIRED CHAFED WIRE.  SYSTEM OPS CHECK GOOD.
